Kasso A. Okoudjou
PUBLICATIONS


Refeered Journal Publications
  1. The strong maximum principle for Schrodinger operators on fractals, (with M. Ionescu and L. Rogers), submitted, February 2019.
  2. Universal optimal configurations for the p-frame potentials, (with X. Chen, V. Gonzales, E. Goodman, and S. Kang), arXiv:1902.03505, submitted, February 2019.
  3. An invitation to Gabor analysis, arXiv:1812.08647, submitted, December 2018.
  4. Bimodal Wilson systems in L_2(R), (with D. G. Bhimani), arXiv:1812.08020, submitted, December 2018.
  5. Gradient Flows for Frame Potentials on the Wasserstein Space, (with C. Wickman), arXiv:1808.09319, submitted, August 2018.
  6. On the frame set for the 2-spline, (with A. G. D. Atindehou, and Y. B. Kouagou), arXiv:1806.05614, submitted, June 2018.
  7. Frame sets for a class of compactly supported continuous functions, (with A. G. D. Atindehou and Y. B. Kouagou) arXiv:1804.02450, Asian-Eur. J. Math., to appear.
  8. Extension and restriction principles for the HRT conjecture, arXiv:1701.08129, J. Fourier Anal. Appl., to appear.
  9. Optimal properties of the canonical tight probabilistic frame, (with D. Cheng) arXiv:1705.03437, Numer. Funct. Anal. Optim., to appear.
  10. Equiangular quantum key distribution in more than two dimensions, (with R. Balu, P. J. Koprowski, J. S. Park, and G. Siopsis), arXiv:1810.05161, J. Phys. A: Math. Theor., 52 (2019), no. 075202.
  11. On a Feichtinger problem, (with R. Balan, andA. Poria) arXiv:1705.06392, Operators and Matrices 12 (2018), no. 3, 881 - 891.
  12. Invertibility of graph translation and support of Laplacian Fiedler vectors, (with M. Begue) arXiv:1703.05867, Contemp. Math., 706 (2018), 153-174.
  13. On Wilson bases in L2(R^d), (with M. Bownik, M. S. Jakobsen, and J. Lemvig) arXiv:1703.08600, SIAM J. Math. Anal. 49 (2017), no. 5, 3999-4023.
  14. Duality and geodesics for probabilistic frames, (with C. Wickman), arXiv:1609.05998, Linear Algebra and its Applications, 532 (2017), 198 - 221.
  15. Some spectral properties of pseudo-differential operators on the Sierpinski gasket, (with M. Ionescu, and L. G. Rogers), [pdf], Proc. Amer. Math. Soc., 145 (2017), no. 5, 2183-2198.
  16. Boundedness of multilinear pseudo-differential operators on modulation spaces, (with S. Molahajloo, and G. E. Pfander), [pdf], J. Fourier Anal. Appl., 22 (2016), no. 6, 1381-1415.
  17. Measures of scalability (with X. Chen, G. Kutyniok, F. Philipp, and R. Wang), [pdf], IEEE Trans. Inf. Theory, 61 (2015), no. 8, 4410-4423.
  18. Finite two-distance tight frames, (with A. Barg, A. Glazyrin, and W.-H. Yu), [pdf], Linear Algebra and its Applications, 475 (2015), 163-175.
  19. Scaling Laplacian pyramids, (with Y. Hur), [pdf], SIAM J. Matrix Anal. Appl., 36(1) (2015), 348-365.
  20. Scalable frames and convex geometry (with G. Kutyniok and F. Philipp), [pdf], Contemp. Math., Vol. 626 (2014), 19-32.
  21. Multi-window Gabor frames in amalgam spaces (with R. Balan, J. Christensen, I. Krishtal and J.L. Romero), [pdf] [ps] Math. Res. Lett., 21(2014), no.1, 1-15.
  22. Prime tight frames (with J. Lemvig, and C. Miller), [pdf] Adv. Comput. Math., 40 (2014), no. 2, 315-334.
  23. Orthogonal polynomials on the Sierpinski gasket (with R. S. Strichartz and E. K. Tuley), [pdf] [ps] , Constr. Approx., 37 (2013), no. 3, 311-340.
  24. Scalable frames (with Gitta Kutyniok, Friedrich Philipp and Kaitlyn E. Tuley), [pdf], [ps], Linear Algebra and its Applications 438 (2013) 2225–2238.
  25. Minimization of the Probabilistic p-frame Potential (with Martin Ehler), [pdf] [ps], J. Statist. Plann. Inference, 142 (2012), no. 3, 645-659.
  26. Dilation properties for weighted modulation spaces (with Elena Cordero), [pdf] [ps], J. Funct. Spaces Appl., Vol. 2012, Article ID 145491, 29 pages; doi:10.1155/2012/145491.
  27. Szego limit theorems on the Sierpinski gasket (with L. G. Rogers and R. S. Strichartz), [pdf] [ps], J. Fourier Anal. Appl., 16 (2010), no. 3, 434--447.
  28. Local well-posedness of nonlinear dispersive equations on modulation spaces (with A. Benyi), [pdf] [ps], Bulletin of the London Mathematical Society, 41 (2009) no. 3, 549-558.
  29. A Beurling-Helson type theorem for modulation spaces, [pdf], [ps], J. Funct. Spaces Appl., 7 (2009), no. 1, 33-41.
  30. Generalized eigenfunctions and a Borel theorem on the Sierpinski gasket (with L. G. Rogers and R. S. Strichartz), [pdf], Canadian Mathematical Bulletin, 52 (2009), no. 1, 105-116.
  31. Invertibility of the Gabor frame operator on the Wiener amalgam space (with I. Krishtal), [pdf], [ps], J. Approximation Theory, 153 (2008), no. 2, 212-224.
  32. Frame potential and finite abelian groups, (with B. D. Johnson), [pdf] ; [ps], Contemporary Math., AMS, Vol. 464 (2008), 137-148.
  33. An uncertainty principle for graphs, fractals and manifolds (with L. Saloff-Coste and A. Teplyaev), [pdf], [ps], Trans. Amer. Math. Soc., 360 (2008), no. 7, 3857-3873..
  34. Time-frequency estimates for pseudodifferential operators (with A. Benyi), [pdf] , Contemporary Math., AMS, Vol. 428 (2007), 13-22.
  35. Asymptotics of eigenvalue clusters for Schrodinger operators on the Sierpinski gasket (with R. S. Strichartz), [pdf], [ps] , Proc. Amer. Math. Soc. 135 (2007), no. 8, 2453-2459.
  36. Unimodular Fourier multipliers on modulation spaces, (with A. Benyi, K. Groechenig and L. Rogers), [pdf] , [ps] , J. Funct. Anal. 246 (2007), no. 2, 366-384.
  37. Multilinear localization operators (with E. Cordero), [pdf], [ps], J. Math. Anal. Appl., 325 (2007), no. 2, 1103--1116.
  38. Modulation spaces estimates for multilinear pseudodifferential operators (with A. Benyi), [pdf]; [ps], Studia Math., 172 (2006), no. 2, 169-180.
  39. Modulation spaces and a class of bounded multilinear pseudodifferential operators (with A. Benyi, K. Groechenig and C. Heil), [pdf]; [ps], J. Operator Theory, 54 (2005), no. 2, 389-401.
  40. A class of Fourier multipliers for modulation spaces, (with A. Benyi, L. Grafakos and K. Groechenig), [ps],; [pdf], Appl. Comput. Harmon. Anal. 19 (2005), no 1, 131-139.
  41. Convolutional frames and the frame potential, (with M. Fickus, B.D. Johnson and K. Kornelson), [pdf]; [ps], Appl. Comput. Harmon. Anal. 19 (2005), no 1, 77-91.
  42. Weak uncertainty principles on fractals (with R. S. Strichartz), [pdf]; [ps], J. Fourier Anal. Appl. 11, no 3, 315-331.
  43. Bilinear pseudodifferential operators on modulation spaces (with A. Benyi), [pdf], J. Fourier Anal. Appl. 10 (2004), no 3, 301-313. .
  44. Embeddings of some classical Banach spaces into the modulation spaces, [pdf], Proc. Amer. Math. Soc. 132 (2004), no. 6, 1639-1647.
  45. Gabor analysis in weighted amalgam spaces (with K. Groechenig and C. Heil), [pdf], Sampl. Theory Image Signal Process. 1 (2003), no. 3, 225-260.

Book Chapters
  1. Optimization methods for frame conditioning and application to graph Laplacian scaling, (with R. Balan, M. Begue, and C. Clark) arXiv:1609.02233, in "Frames and other bases in abstract and function spaces," Lecture Notes ANHA Series, I. Pesenson and all Eds., 27 - 45, Appl. Numer. Harmon. Anal., Birkhauser/Springer, Cham, 2017.
  2. Preconditioning techniques in frame theory and probabilistic frames, [pdf] in "Finite Frame Theory: A Complete Introduction to Overcompleteness", Ed. K. A. Okoudjou, Proceedings of Symposia in Applied Mathematics, Vol. 73, 105-142, AMS (2016). (Notes from my lecture at the AMS 2015 Short Course on Finite Frame Theory: A Complete Introduction to Overcompleteness).
  3. Probabilistic frames: An overview (with Martin Ehler), [pdf] [ps], in "Finite Frames: Theory and Applications", Applied and Numerical Harmonic Analysis, P. G. Casazza and G. Kutyniok (Eds), 415-436, Birkhauser (2013).

Refeered Conference Proceedings
  1. Optimal frame conditioners, (with C. A. Clark), [pdf], Proceedings SAMPTA 2015, to appear.
  2. Preconditioning of frames, (with G. Kutyniok and F. Philipp), [pdf], Proc. SPIE 8858, Wavelets and Sparsity XV, 88580G (September 26, 2013).
  3. Perfect preconditioning of frames by a diagonal operator, (with G. Kutyniok and F. Philipp), [pdf] Proceedings of the 10th International Conference on Sampling Theory and Applications pp. 85-88.
  4. Concatenating codes for improved ambiguity behavior, (with J. J. Benedetto, A. Bourouihiya, I. Konstantinidis), [pdf] Proceedings ICEAA '07.

Books
  1. Finite Frame Theory: A Complete Introduction to Overcompleteness, Ed K. A. Okoudjou, Proceedings of Symposia in Applied Mathematics, Vol. 73, AMS (2016) overcompletness
  2. Excursions in Harmonic Analysis, Vol. IV; Eds R. Balan, M. Begue, J. J. Benedetto, W. Czaja, K. A. Okoudjou; Birkhauser, New York, 2015 Vol IV
  3. Excursions in Harmonic Analysis, Vol. III; Eds R. Balan, M. Begue, J. J. Benedetto, W. Czaja, K. A. Okoudjou; Birkhauser, New York, 2015 Vol III
  4. Excursions in Harmonic Analysis, Vol. II; Eds T. Andrews, R. Balan, J. J. Benedetto, W. Czaja, K. A. Okoudjou; Birkhauser, New York, 2013 Vol II
  5. Excursions in Harmonic Analysis, Vol. I; Eds T. Andrews, R. Balan, J. J. Benedetto, W. Czaja, K. A. Okoudjou; Birkhauser, New York, 2013 Vol I

Other Publications
  1. Characterization of function spaces and boundedness properties of bilinear pseudodifferential operators through Gabor frames, Ph.D. thesis , August 2003, Georgia Institute of Technology.

Last modified: February 2019